# SDR GAIA98117

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33557
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND DURING A TRANSITION LIGHT 'C' PHASE IN PLAN.  MAIN CABIN FLOOR CHORD AND UPPER ANGLE HAS SURFACE CORROSION AT BS 1176.9, LBL 61 - LBL 66.  REMOVED CORRSOSION AND REPAIRED DAMAGED CHORD IAW AMERICAN INTERNATIONAL AIRWAYS EDR.  ENGINEERING DEVIATION REQUEST NR B2-06136, DATED 9/19/98.  (M)
